# SDR 95UAL900358

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9012U
- Make and model: Boeing 737222
- Aircraft serial: 19050
- Engine: Pwa JT8D7B
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 699647
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE WHEN THROTTLES WERE RETARDED, NR1 CSD LOW OIL PRESSURE LIGHT CAME ON AND THEN WENT OFF, OCCURRED REPEATEDLY. ALSO, AUTOPILOT DISENGAGED MANY TIMES FOR NO REASON.  REPLACED NUMBER ONE ENGINE CONSTANT SPEED DRIVE, OIL COOLER AND OIL FILTER.  RAN ENGINE, SYSTEM CHECKS OK.  SHOP FINDINGS FOUND CONSTANT SPEED DRIVE HAD INTERNAL FAILURE CAUSING THE LOW PRESSURE.
